MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP-NAMIC MEDLINE; LHK-MEADOWVIEW,REG

MEDLINE INDUSTRIES, LP-NAMIC MEDLINE; LHK-MEADOWVIEW,REG
Catalog Number VASC1263
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "8mm control syringe backing off the manifold" and "syringe won't tighten as usual and backs off on its own." according to the facility contact, repeated tightening of the syringe was required to maintain patency.There were "no issues/harm" reported to the individual or user.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "8mm control syringe backing off the manifold" and "syringe won't tighten as usual and backs off on its own.".

Brand Name
MEDLINE
Common Device Name
LHK-MEADOWVIEW,REG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP-NAMIC
10 glen falls technical park
glen falls NY 12801 3864
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24728178
Report Number3015910259-2026-00104
Device Sequence Number21437957
Product Code OEZ
UDI-Device Identifier10195327000080
UDI-Public10195327000080
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1263
Device Lot Number24IBI957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown